# SDR ASAA2013082995899

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 25,964 hours, 7,943 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 002476
- Condition: Failed
- Location: Fmc
- Part time: 25,813 hours, 7,935 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED.  WHILE ON DEFERRAL DURING CRUISE FMC ALERT, MSG VNAV DISENGAGED, FMA SHOWED FMC SPEED/LNAV/ALT HOLD.  SPEED MODE ILLUMINATED ON MCP. VNAV WOULD NOT REENGAGE UNTIL WE BEGAN TO DESCENT, THEN ALL VNAV FUNCTIONS RETURNED TO NORMAL.  REPLACED LT & RT FMC COMPUTERS. OPS CK GOOD.  REF AMM 34-61-00 & IPC 34-61-02B, 34-61-02-11, 34-61-02-09, 34-61-02-04, & 34-61-02-99.
